Equations for the Brownian motion of aerosol particles
Doklady Akademii Nauk, Tome 184 (1969) no. 4, pp. 834-837
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_184_4_a17,
author = {V. M. Voloshchuk and Yu. S. Sedunov},
title = {Equations for the {Brownian} motion of aerosol particles},
journal = {Doklady Akademii Nauk},
pages = {834--837},
year = {1969},
volume = {184},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_184_4_a17/}
}
V. M. Voloshchuk; Yu. S. Sedunov. Equations for the Brownian motion of aerosol particles. Doklady Akademii Nauk, Tome 184 (1969) no. 4, pp. 834-837. http://geodesic.mathdoc.fr/item/DAN_1969_184_4_a17/